# SDR DALA2015100605969

- Difficulty date: September 29, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON UPPER/LOWER SURFACE ON LT ELEVATOR CONTROL TAB.  LT CONTROL TAB WAS REMOVED DUE TO DAMAGE.  LT CONTROL TAB WILL BE INSTALLED WITH CARD A/C 0987, CARD 2730-4590-LT.
